CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
Feedback and uncertainty: Some basic problems and results 期刊论文
ANNUAL REVIEWS IN CONTROL, 2020, 卷号: 49, 页码: 27-36
Authors:  Guo, Lei
Favorite  |  View/Download:37/0  |  Submit date:2021/01/14
Feedback  Uncertainty  Nonlinear systems  Adaptive control  Least-squares  PID control  Stability  
On greedy randomized coordinate descent methods for solving large linear least-squares problems 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2019, 卷号: 26, 期号: 4, 页码: 15
Authors:  Bai, Zhong-Zhi;  Wu, Wen-Ting
Favorite  |  View/Download:56/0  |  Submit date:2020/01/10
convergence property  coordinate descent method  linear least-squares problem  randomized iteration  
Optimal estimation of sensor biases for asynchronous multi-sensor data fusion 期刊论文
MATHEMATICAL PROGRAMMING, 2018, 卷号: 170, 期号: 1, 页码: 357-386
Authors:  Pu, Wenqiang;  Liu, Ya-Feng;  Yan, Junkun;  Liu, Hongwei;  Luo, Zhi-Quan
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
Block coordinate decent algorithm  Nonlinear least squares  Sensor registration problem  Tightness of semidefinite relaxation  
On-line aerodynamic identification of quadrotor and its application to tracking control 期刊论文
IET CONTROL THEORY AND APPLICATIONS, 2017, 卷号: 11, 期号: 17, 页码: 3097-3106
Authors:  Lei, Wenchao;  Li, Chanying
Favorite  |  View/Download:88/0  |  Submit date:2018/07/30
helicopters  autonomous aerial vehicles  mobile robots  trajectory control  compensation  nonlinear control systems  discrete time systems  aerodynamics  online aerodynamic identification  quadrotor  tracking control  aerodynamic effects  quadrotor-type unmanned aerial vehicles  recursive least squares algorithm  aerodynamic parameters  accelerometer  nonlinear discrete-time trajectory tracking controllers  aerodynamic compensation  large-acceleration flight regime  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:236/42  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
Generalized profile LSE in varying-coefficient partially linear models with measurement errors 期刊论文
Acta Mathematicae Applicatae Sinica, English Series,, 2013, 卷号: 29, 期号: 3, 页码: 477-490
Authors:  Ma Yunbei;  You Jinhong;  Zhou Yong
Favorite  |  View/Download:13/0  |  Submit date:2021/01/14
REGRESSION-MODELS  VARIABLES  INFERENCES  Semiparametric modeling  varying-coefficient  measurement error  local polynomial  profile least squares  asymptotic normality  
Model checking for a general linear model with nonignorable missing covariates 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2012, 卷号: 28, 期号: 1, 页码: 99-110
Authors:  Sun Zhihua;  Ip WaiCheung;  Wong Heung
Favorite  |  View/Download:19/0  |  Submit date:2021/01/14
REGRESSION  general linear model  model checking  nonignorable missing covariates  sensitivity analysis  
Series Estimation in Partially Linear In-Slide Regression Models 期刊论文
SCANDINAVIAN JOURNAL OF STATISTICS, 2011, 卷号: 38, 期号: 1, 页码: 89-107
Authors:  You, Jinhong;  Zhou, Xian;  Zhou, Yong
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
fixed effect  partially linear  semiparametric least squares  series approximation  
STRONG CONVERGENCE RATES OF SEVERAL ESTIMATORS IN SEMIPARAMETRIC VARYING-COEFFICIENT PARTIALLY LINEAR MODELS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 5, 页码: 1113-1127
Authors:  Zhou Yong;  You Jinhong;  Wang Xiaojing
Favorite  |  View/Download:22/0  |  Submit date:2018/07/30
partially linear regression model  varying-coefficient  profile leastsquares  error variance  strong convergence rate  law of iterated logarithm  
On the separable nonlinear least squares problems 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2008, 卷号: 26, 期号: 3, 页码: 390-403
Authors:  Liu, Xin;  Yuan, Yaxiang
Favorite  |  View/Download:34/0  |  Submit date:2018/07/30
separable nonlinear least squares problem  variable projection method  Gauss-Newton method  Levenberg-Marquardt method  trust region method  asymptotical convergence rate  data fitting